# SDR SWIA202161290

- Difficulty date: July 20, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 583 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE - TIEDOWN PLATE CORRODED - FS 583 BTWN STGRS 22L/23L     (C-CHECK RO 9/27/2021)    REPLACED NEW TIEDOWN PLATE AT FWD BAGGAGE BAY DOOR SURROUND STRUCTURE -  FS 583 BTWN STGRS 22L/23L IAW DWG BOMBARDIER INC.SH670-33600 REV Y REF CRJ700 SRM 51-42-21-001-001-A01 AND REF CRJ700 SRM 51-42-22-001-001-A01. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
